# SDR ASOA2014020509878

- Difficulty date: January 12, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 424 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON FLOORBEAM AT RBL 27-36 CORRODED AT BS 424.    INSTALLED NEW STRAP IAW SRM 51-42-06 AND COMPLIED WITH EO 601R3105.
